Alert archive / Louisiana / Gale Warnings in 2015

Gale Warning 8, NWS Lake Charles, LA

November 7, 2015

NWS Lake Charles, LA issued this gale warning at Nov 7, 2015, 3:45 PM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2015, 3:45 PM CST (21:45 UTC)
Expired
Nov 8, 2015, 6:00 AM CST
In force
14 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WHUS74 KLCH 072145
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
345 PM CST SAT NOV 7 2015

...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... 
...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS...

.A BROAD LOW PRESSURE SYSTEM OVER THE WEST CENTRAL GULF OF
MEXICO...COMBINED WITH A STRONG HIGH PRESSURE SYSTEM BUILDING
SOUTH FROM THE PLAINS STATES...WILL RESULT IN A TIGHT PRESSURE
GRADIENT ACROSS THE NORTHWEST GULF. EAST WINDS WILL CONTINUE TO
INCREASE WHILE BECOMING MORE NORTHEAST TONIGHT AS THE BROAD LOW
TRACKS EASTWARD ACROSS THE GULF. FREQUENT GUSTS TO GALE FORCE ARE
ALREADY OCCURRING OVER THE OFFSHORE WATERS WEST OF CAMERON...AND
THESE STRONG WINDS ARE EXPECTED TO SPREAD EAST TO INCLUDE ALL OF
THE OFFSHORE WATERS TONIGHT. GUSTS TO GALE FORCE ARE NOT CURRENTLY
EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED...AND A SMALL
CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF WATERS TOMORROW. 

GMZ470-472-475-080600-
/O.UPG.KLCH.SC.Y.0058.000000T0000Z-151108T1900Z/
/O.NEW.KLCH.GL.W.0008.151107T2145Z-151108T1200Z/
/O.NEW.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
345 PM CST SAT NOV 7 2015

...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM 6 AM TO 6 PM CST SUNDAY. 

* WINDS...EAST TO NORTHEAST AT 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE TONIGHT. NORTHEAST 20 TO 25 KNOTS SUNDAY.

* WAVES/SEAS...5 TO 8 FEET TONIGHT. 4 TO 7 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-080600-
/O.EXT.KLCH.SC.Y.0058.000000T0000Z-151109T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
345 PM CST SAT NOV 7 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...3 TO 5 FEET TONIGHT. 2 TO 4 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

13
4 follow-up statements
958 
WHUS74 KLCH 080022
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
622 PM CST SAT NOV 7 2015

...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... ...SMALL
CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS...

.A BROAD LOW PRESSURE SYSTEM OVER THE WEST CENTRAL GULF OF
MEXICO...COMBINED WITH A STRONG HIGH PRESSURE SYSTEM BUILDING
SOUTH FROM THE PLAINS STATES...WILL RESULT IN A TIGHT PRESSURE
GRADIENT ACROSS THE NORTHWEST GULF. EAST WINDS WILL CONTINUE TO
INCREASE WHILE BECOMING MORE NORTHEAST TONIGHT AS THE BROAD LOW
TRACKS EASTWARD ACROSS THE GULF. FREQUENT GUSTS TO GALE FORCE ARE
ALREADY OCCURRING OVER THE OFFSHORE WATERS WEST OF CAMERON...AND
THESE STRONG WINDS ARE EXPECTED TO SPREAD EAST TO INCLUDE ALL OF
THE OFFSHORE WATERS TONIGHT. GUSTS TO GALE FORCE ARE NOT
CURRENTLY EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED...
AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF
WATERS TOMORROW.

GMZ470-472-475-081200-
/O.CON.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/
/O.CON.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
622 PM CST SAT NOV 7 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY...

* WINDS...NORTHEAST AT 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE TONIGHT. NORTHEAST 20 TO 25 KNOTS SUNDAY.

* WAVES/SEAS...5 TO 8 FEET TONIGHT. 4 TO 7 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-081200-
/O.EXB.KLCH.SC.Y.0058.000000T0000Z-151108T1200Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
622 PM CST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS...NORTHEAST 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-081200-
/O.CON.KLCH.SC.Y.0058.000000T0000Z-151109T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
622 PM CST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...3 TO 5 FEET TONIGHT. 2 TO 4 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
651 
WHUS74 KLCH 080305
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
905 PM CST SAT NOV 7 2015

...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... ...SMALL
CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS...

.A LOW PRESSURE SYSTEM OFF THE LOUISIANA COAST...COMBINED WITH A
STRONG HIGH PRESSURE SYSTEM BUILDING SOUTH FROM THE PLAINS...WILL
CONTINUE A TIGHT PRESSURE GRADIENT ACROSS THE NORTHWEST GULF.
NORTHEAST WINDS WILL CONTINUE TONIGHT AS THE LOW TRACKS EASTWARD
ACROSS THE GULF. GALE FORCE WINDS WILL CONTINUE OVER THE OFFSHORE
WATERS OVERNIGHT THROUGH DAYBREAK SUNDAY. GUSTS TO GALE FORCE ARE
NOT CURRENTLY EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED...
AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF WATERS
TOMORROW.

GMZ470-472-475-081200-
/O.CON.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/
/O.CON.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
905 PM CST SAT NOV 7 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY...

* WINDS...NORTHEAST AT 30 TO 35 KNOTS WITH FREQUENT GUSTS 40 TO 45
  KNOTS. NORTHEAST 20 TO 25 KNOTS SUNDAY.

* WAVES/SEAS...7 TO 10 FEET TONIGHT. 4 TO 7 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-081200-
/O.CON.KLCH.SC.Y.0058.000000T0000Z-151108T1200Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
905 PM CST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHEAST 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-081200-
/O.CON.KLCH.SC.Y.0058.000000T0000Z-151109T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
905 PM CST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...NORTHEAST 25 TO 30 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...3 TO 7 FEET TONIGHT. 2 TO 4 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
324 
WHUS74 KLCH 080412
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1012 PM CST SAT NOV 7 2015

...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... ...SMALL
CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS...

.A LOW PRESSURE SYSTEM OFF THE LOUISIANA COAST...COMBINED WITH A
STRONG HIGH PRESSURE SYSTEM BUILDING SOUTH FROM THE PLAINS...WILL
CONTINUE A TIGHT PRESSURE GRADIENT ACROSS THE NORTHWEST GULF.
NORTHEAST WINDS WILL CONTINUE TONIGHT AS THE LOW TRACKS EASTWARD
ACROSS THE GULF. GALE FORCE WINDS WILL CONTINUE OVER THE OFFSHORE
WATERS OVERNIGHT THROUGH DAYBREAK SUNDAY. GUSTS TO GALE FORCE ARE
NOT CURRENTLY EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN
ELEVATED... AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF
THE GULF WATERS TOMORROW.

GMZ450-452-455-081200-
/O.UPG.KLCH.SC.Y.0058.000000T0000Z-151109T0000Z/
/O.EXA.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/
/O.EXA.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
1012 PM CST SAT NOV 7 2015

...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM 6 AM TO 6 PM CST SUNDAY. THE SMALL CRAFT ADVISORY IS
NO LONGER IN EFFECT. 

* WINDS...NORTHEAST AT 25 TO 35 KNOTS WITH FREQUENT GUSTS 45 KNOTS.

* WAVES/SEAS...3 TO 7 FEET TONIGHT. 2 TO 5 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-081200-
/O.CON.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/
/O.CON.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1012 PM CST SAT NOV 7 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY...

* WINDS...NORTHEAST AT 35 TO 40 KNOTS WITH FREQUENT GUSTS 50 KNOTS.
  NORTHEAST 20 TO 25 KNOTS SUNDAY.

* WAVES/SEAS...7 TO 12 FEET TONIGHT. 5 TO 8 FEET LATE SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-081200-
/O.CON.KLCH.SC.Y.0058.000000T0000Z-151108T1200Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
1012 PM CST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHEAST 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
082 
WHUS74 KLCH 080929
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
329 AM CST SUN NOV 8 2015

...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... ...SMALL
CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS...

.A LOW PRESSURE SYSTEM OFF THE LOUISIANA COAST...COMBINED WITH A
STRONG HIGH PRESSURE SYSTEM BUILDING SOUTH FROM THE PLAINS...WILL
CONTINUE A TIGHT PRESSURE GRADIENT ACROSS THE NORTHWEST GULF.
NORTHEAST WINDS WILL CONTINUE TONIGHT AS THE LOW TRACKS EASTWARD
ACROSS THE GULF. GALE FORCE WINDS WILL CONTINUE OVER THE OFFSHORE
WATERS OVERNIGHT THROUGH DAYBREAK SUNDAY. GUSTS TO GALE FORCE ARE
NOT CURRENTLY EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN
ELEVATED... AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF
THE GULF WATERS TOMORROW.

GMZ450-452-455-470-472-475-081730-
/O.CON.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/
/O.CON.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
329 AM CST SUN NOV 8 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM CST THIS EVENING...

* WINDS...NORTHEAST AT 35 TO 40 KNOTS WITH FREQUENT GUSTS 50 
  KNOTS. NORTHEAST 20 TO 25 KNOTS SUNDAY. 

* WAVES/SEAS...7 TO 12 FEET TONIGHT. 5 TO 8 FEET LATE SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR WITH GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-081200-
/O.CON.KLCH.SC.Y.0058.000000T0000Z-151108T1200Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
329 AM CST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTHEAST 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Nov 7, 11:57 AM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Nov 7, 11:57 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1157 AM CST SAT NOV 7 2015

.AVIATION...A SLOW MOVING COLD FRONT IS PUSHING THROUGH A MOIST
TROPICAL AIRMASS. ISENTROPIC LIFTING IS RESULTING IN IFR
CONDITIONS AND RAIN OVER THE TERMINALS AS WELL AS GUSTY NORTHEAST
WINDS. A FEW EMBEDDED TSTMS WILL BE POSSIBLE DUE TO FAVORABLE
UPPER LEVEL WINDS AROUND THE SOUTHERN TERMINALS. GRADUAL
IMPROVEMENT TNITE WITH RAIN TAPERING OFF AND CIGS LIFTING TO MVFR.
VFR CIGS ARE INDICATED FOR AEX LATE TNITE AND THE REMAINDER OF THE
TERMINALS SUNDAY MORNING.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 1027 AM CST SAT NOV 7 2015/

DISCUSSION...
UPDATED MOST FIRST PERIOD GRIDS BASED ON LATEST OBSERVATIONAL AND
MODEL DATA. WIDESPREAD SHOWER ACTIVITY CURRENTLY OVER THE NW HALF
OR SO OF THE FCST AREA...WITH SHOWERS BECOMING MORE SCATTERED IN
NATURE FARTHER TO THE SOUTHEAST. RAINFALL TOTALS ARE GENERALLY
MANAGEABLE...THOUGH A FEW SPOTS ARE SEEING ENHANCED TOTALS EITHER
DUE TO BANDING OR CELL TRAINING. BULK OF RAIN SHOULD TEND TO SHIFT
EAST/SOUTHEAST WITH TIME...WITH THE CONVERGENCE ALONG THE FRONTAL
BOUNDARY SERVING AS A FOCUSING MECHANISM FOR LOCALLY HIGHER
RAINFALL AMTS.

WINDS AND WIND GUSTS WERE BOOSTED A BIT BASED ON CURRENT OBS...AND
WILL CONTINUE TO MONITOR FOR THE POSSIBILITY OF A WIND ADVISORY
FOR THE COASTAL COUNTIES/PARISHES.

13

PREV DISCUSSION... /ISSUED 556 AM CST SAT NOV 7 2015/

AVIATION...
A WEAK BOUNDARY IS DRAPED OVER COASTAL SOUTHEAST TEXAS AND
SOUTHERN LOUISIANA THIS MORNING. RAINS... CLOUDS... AND FOG
CONTINUE TO RESTRICT VSBY AND CEILINGS OVER THE REGION WITH
RAINS NOTED AT BPT AROUND LCH AND AEX. LFT AND ARA ARE GETTING A
BREAK FROM STORM ACTIVITY THIS AM. IFR TO MVFR FOR CEILINGS WITH
VSBY. VSBY IS EXPECTED TO REMAIN ABOVE ONE MILE OUTSIDE FOR
SHOWER/RAIN ACTIVITY. THE ACTIVITY IS EXPECTED TO CONTINUE INTO
THE AFTERNOON BEFORE BREAKING LATE IN THE DAY.

PREV DISCUSSION... /ISSUED 400 AM CST SAT NOV 7 2015/

DISCUSSION...
SLOW MOVING COOL FRONT CURRENTLY LAYING WEST TO EAST JUST NORTH
OF THE I-10 CORRIDOR EARLY THIS MORNING. THIS FRONT HAS BEEN
SAGGING SOUTHWARD AND WILL CONTINUE TO MIGRATE INTO THE COASTAL
WATERS LATER THIS MORNING THROUGH THIS AFTERNOON. RAINS OVERNIGHT
HAVE BEEN MAINLY CONFINED TO THE EASTERN COUNTY WARNING AREA WITH
FLASH FLOOD RAINS HAVING OCCURRED ACROSS NORTHWEST ST MARTIN
PARISH...NORTHWEST IBERIA PARISH AND SOUTHEAST ST LANDRY PARISH.
RAPIDES PARISH ALSO SOME MINOR FLOODING.

PRECIPITABLE WATER VALUES REMAIN VERY HIGH THIS MORNING WITH TWO
TO THREE STANDARD DEVIATIONS ABOVE THE NORMAL IN THE VICINITY
OF THE FRONT. THIS FRONTAL BOUNDARY IS SHALLOW AND THEREFORE WE
EXPECT A LARGE RAIN SHIELD TO DEVELOP BEHIND THE FRONT AS WARM
MOIST AIR OVERRUNS THE SHALLOW COOL FRONT. UPPER LEVEL
SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO BRING IMPULSES OF
ENERGY ACROSS THE REGION PRIMING THE ENVIRONMENT FOR ADDITIONAL
RAINS TODAY AND CONTINUING IN THE EVENING BEFORE DRY AIR FINALLY
SWEEPS FROM NORTHWEST TO SOUTHEAST BY SUNDAY MORNING.

THE AREA WILL LIKELY STILL SEE ANYWHERE FROM 1/2 INCH TO 1 1/2 INCHES
THROUGH SUNDAY MORNING...WITH ISOLATED HIGHER AMOUNTS UP TO 3
INCHES POSSIBLE. THESE ARE MANAGEABLE RAIN AMOUNTS WITH A FEW
FLASH FLOOD WARNINGS STILL POSSIBLE WHERE TRAINING OF CELLS TAKE
PLACE.

SOME SEA FOG REPORTED ALONG THE COASTAL AREAS HAS BEGUN TO LIFT AND
SHOULD CONTINUE TO IMPROVE AS NORTHERLY FLOW BEGINS TO INCREASE
ACROSS THE INTERIOR COASTAL WATERS. A SMALL CRAFT ADVISORY WILL BE
IN EFFECT TODAY FROM 18Z THROUGH 18Z SUNDAY AS NORTHERLY WINDS
TIGHTEN AND THEN LOOSEN UP SUNDAY AFTERNOON.

HIGH PRESSURE WILL BUILD INTO THE REGION SUNDAY AND RIGHT THROUGH
MONDAY BRINGING COOLER TEMPERATURES. A RETURN OF SOUTHERLY WINDS
ON TUESDAY MARKS THE CHANGE OF STABLE CONDITIONS TO UNSTABLE
WEATHER AS THE NEXT FRONT ENTERS THE AREA BY MIDWEEK BRINGING MORE
SHOWERS AND THUNDERSTORMS. CLEARING AND DRYING WILL MARK THE END
OF THE WEEK FROM LATE THURSDAY NIGHT INTO FRIDAY.

MARINE...
PATCHY FOG WILL LIFT THIS MORNING AS MIXING AND NORTHERLY FLOW
BEGINS TO INCREASE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
TO BEGIN AROUND 18Z TODAY AND CONTINUE THROUGH SUNDAY 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  68  51  61  49 / 100  40  20  10
LCH  74  56  64  51 /  90  40  20  10
LFT  76  57  65  54 /  90  50  20  10
BPT  74  56  65  52 /  90  40  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CST SUNDAY FOR GMZ450-452-455-
     470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH SUNDAY AFTERNOON FOR GMZ430-
     432-435.

&&

AVIATION...11
Hazardous weather outlook, Nov 7, 5:18 AM CST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
518 AM CST SAT NOV 7 2015

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-081130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
518 AM CST SAT NOV 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING SHALLOW COOL FRONT WILL DROP INTO THE GULF OF
MEXICO TODAY. SIGNIFICANT OVERRUNNING OF MOISTURE WILL RESULT
IN A VARIETY OF RAIN...SHOWERS AND EMBEDDED THUNDERSTORMS THAT
WILL CONTINUE INTO TONIGHT. RAINFALL AMOUNTS ARE EXPECTED TO RUN
1/2 TO 1 1/2 INCHES WITH ISOLATED 3 INCHES POSSIBLE WHERE STORMS
TRAIN OVER THE SAME AREA. NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HIGH PRESSURE WILL BUILD INTO THE REGION ON SUNDAY BRINGING AN END
TO THE POST FRONTAL RAINS. COOLER AND DRIER CONDITIONS WILL
CONTINUE INTO MONDAY. SOUTHERLY WINDS WILL RETURN EARLY TUESDAY
SETTING THE STAGE FOR THE NEXT COLD FRONT BY MIDWEEK. AFTER SOME
BRIEF SHOWERS AND THUNDERSTORMS...HIGH PRESSURE WILL BUILD BACK
IN BY THE END OF THE WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ450-452-455-470-472-475-081130-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
518 AM CST SAT NOV 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING COOL FRONT WILL ENTER THE COASTAL WATERS THIS
MORNING. NORTHERLY WINDS AND HIGHER SEAS WILL DEVELOP AS THE
PRESSURE GRADIENT TIGHTENS EARLY THIS AFTERNOON. A SMALL CRAFT
ADVISORY WILL BE IN EFFECT THIS AFTERNOON AND CONTINUE INTO
TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND REGENERATE
THROUGH TONIGHT AS WARM AIR OVERRUNS THE COOL FRONT. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STABLE DRY AIR WILL MOVE INTO THE COASTAL WATERS ON SUNDAY ENDING
THE RAINS. ELEVATED WINDS AND SEAS WILL BEGIN TO WIND DOWN IN THE
AFTERNOON. SOUTHERLY WINDS RETURN ON TUESDAY WITH A COLD FRONT
EXPECTED TO ENTER THE GULF WATERS BY MIDWEEK. NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Nov 7, 10:06 AM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1006 AM CST SAT NOV 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     FLASH FLOOD      1 SW GROVES             29.93N 93.93W
11/07/2015                   JEFFERSON          TX   DEPT OF HIGHWAYS

            TXDOT REPORTS WATER OVER TWIN CITY HWY NEAR HWY 73

&&

HUMPHREY
Local storm report, Nov 7, 10:25 AM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1025 AM CST SAT NOV 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     FLASH FLOOD      PORT ARTHUR             29.90N 93.93W
11/07/2015                   JEFFERSON          TX   LAW ENFORCEMENT

            PORT ARTHUR PD REPORTS STREET FLOODING OCCURRING ALL OVER
            TOWN

&&

HUMPHREY
Local storm report, Nov 7, 11:18 AM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1118 AM CST SAT NOV 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     FLASH FLOOD      GROVES                  29.95N 93.92W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED VIDEO OF FLOODING ON TWIN CITY HWY IN
            GROVES

&&

HUMPHREY
Local storm report, Nov 7, 11:24 AM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1124 AM CST SAT NOV 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      PORT ARTHUR             29.90N 93.93W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED PHOTO OF FLOODING IN PORT ARTHUR

&&

HUMPHREY
Local storm report, Nov 7, 11:36 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 AM CST SAT NOV 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      ESE GROVES              29.95N 93.91W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PHOTO OF OVER SIX INCHES OF WATER AT INTERSECTION OF HAYS
            AVE AND TERRELL STREET

&&

HUMPHREY

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 7:09 PM CSTSpecial Weather StatementLCHSaint Martin81 min
Nov 6, 7:45 PM CSTAreal Flood AdvisoryLCHIberia, Lafayette, Saint Landry, Saint Martin, Vermilion3 hr
Nov 6, 8:41 PM CSTFlash Flood WarningLCHIberia, Saint Landry, Saint Martin5 hr
Nov 6, 10:44 PM CSTAreal Flood AdvisoryLCHRapides3 hr
Nov 7, 9:19 AM CSTAreal Flood AdvisoryLCHCalcasieu, Cameron3 hr
Nov 7, 11:46 AM CSTAreal Flood AdvisoryLCHAvoyelles, Rapides, Vernon3 hr
Nov 7, 1:52 PM CSTRiver Flood WarningLCHVernon59 hr
Nov 7, 3:27 PM CSTAreal Flood AdvisoryLCHIberia, Lafayette, Saint Martin, Vermilion3 hr
Nov 7, 3:45 PM CSTSmall Craft AdvisoryLCH26 hr
Nov 7, 3:53 PM CSTWind AdvisoryLCHCameron, Saint Martin14 hr
Nov 7, 5:18 PM CSTRiver Flood WarningLCHLafayette, Vermilion8 days
Nov 7, 5:18 PM CSTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin19 hr
Nov 7, 5:33 PM CSTAreal Flood AdvisoryLCHAvoyelles, Evangeline, Rapides, Saint Landry4 hr
Nov 7, 6:20 AM CSTFlash Flood WarningLCHJefferson, Orange3 hr
Nov 7, 6:32 AM CSTAreal Flood AdvisoryLCHHardin, Jasper, Jefferson, Orange3 hr
Nov 7, 12:02 PM CSTAreal Flood WarningLCHJefferson, Orange3 hr

Nearby

Gale Warnings in Louisiana, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.